MathSciNet Relay Station
MathSciNet bibliographic data
MR2903158 90C29 (90C48)
Zheng, Xi Yin; Yang, Xiao Qi Conic positive definiteness and sharp minima of fractional orders in vector optimization problems. J. Math. Anal. Appl. 391 (2012), no. 2, 619–629.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement